MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVIS & GECK CARIBE LTD VERSAPORT PLUS; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 179095P
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Protective Measures Problem (3015)
Health Effect - Clinical Codes Great Vessel Perforation (2152); Blood Loss (2597); No Code Available (3191)
Date of Event 02/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter during cholecystectomy, when placing the cutting trocar, the knife of the trocar had cut the patient's aorta.The patient was hospitalized for 5 days due to the issue.There was blood loss of more than 500cc due to the product problem.The surgical time was extended for 6hrs.Due to the device problem.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter during cholecystectomy, when placing the cutting trocar, the knife of the trocar had cut the patient's aorta even though the shield indicator was on.The patient was hospitalized for 5 days due to the issue.There was blood loss of more than 500 cc due to the product problem.The surgical time was extended for 6hrs.Due to the device problem.A vascular repair was performed to resolve the issue.

Brand Name
VERSAPORT PLUS
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8445640
Report Number9612501-2019-00571
Device Sequence Number14174886
Product Code GCJ
UDI-Device Identifier20884521081281
UDI-Public20884521081281
Combination Product (Y/N)N
Initial Reporter CountryCI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model Number179095P
Device Catalogue Number179095P
Device Lot NumberJ8G2090X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer04/04/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;